# SDR SWAA981751

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 059SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT TO DALFORT, REMOVED EMERGENCY BATTERY PACK FOM.  INSTALLED EMERGENCY EXIT BATTERIES AND OPS CHECKED GOOD PER BOEING MM.
